Write a review

Elevess NOT the Filler of Choice

I've had fillers for years - have probably used...

I've had fillers for years - have probably used them all on different parts of my face...and have always been pleased with results. I tried Elevess for the corners of my mouth and am MORTIFIED by the amount of swelling. While some swelling is normal, this is significantly worse than I've ever experienced. USE ANYTHING ELSE!

Name not provided

I usually love the gal that does my injections. But she went very heavy on one side, and I look deformed.Don't know how much that will dissapate after swelling.

Was this review helpful? 6 others found this helpful

Comments (3)

A local Seattle doctor shared with me a similar story. A nurse who tried Elevess encountered severe side-effects. As referenced, the company failed to respond to requests for assistance. Good luck with your recovery. This kind of thing shouldn't happen.
  • Reply
I had a severe reaction to Elevess. I have used Restylane prior to using Elevess. I went with Elevess thinking I would get similar results and it is considerably cheaper. The product caused severe inflammation in areas that were not even injected but adjacent to including my upper lip. I am now on steriods, zyrtec, and vicodin for pain relief under doctor care who I definitely can not blame for this since I realize that he followed proper procedure (I am a RN). I also tried diphenhydramine (Benadryl) and ibuprofen as soon as I got home but they brought no relief and proceeded to swell up like a balloon. I might be the one in hundred that experiences this but I definitely would not risk waking up with a swollen distorted face. I called Anika (the manufacturer) and left a message to ask about what I should do to elevate the symptoms but they have not returned my phone call.
  • Reply
Well, given the side effects known, shouldn't the doctor administering the injections and offering this product either 1) warn the patient or 2)not use this filler? I think a class-action suit is appropriate. I had a hard ridge (about 2" long and 1/2" thick right below my eye)for six weeks. Additionally, I had to get injections for inflammation (2) and to dissolve the mass (4). I got an injection of antibiotics and later a regimen of antibiotic pills and cortisone. Who is responsible??? To what extent?
  • Reply